Suggest treatment for loss of taste and burning sensation in the tongue
Probably burning mouth syndrome, follow the advice below.
Your symptoms seem to be related to burning mouth syndrome. This syndrome is commonly characterized by loss of taste.
There are many medical conditions that can cause this syndrome.
To confirm the diagnosis I suggest the following examinations:
-a complete blood count
-an oral culture
-a visit to an ENT doctor for a physical examination
Meanwhile, some suggestions to reduce the burn feeling are:
-use prescribed lidocaine oral rinses for local relief
-take painkillers for the pain such as ibuprofen 400 mg 3 times a day
-avoid any food that can trigger the symptoms such as spicy foods,caffeine and alcohol
Hope my answer was helpful.If you have any other question Ill be glad to help.
General &Family Physician
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Bitter taste in tongue following antibiotic treatment
- Treatment and cure for burning tongue syndrome
- Suggest treatment for loss in sense of taste
- Causes of burning tongue treatment
- Suggest treatment tongue infection
- Treatment for burning sensation in tongue after eating
- Treatment for bitter taste on tongue after antibiotics
- Meth chemical burn tongue treatment
- Suggest treatment for fungal infection on tongue
- Meth burn on tongue treatment